Alert archive / New York / Flash Flood Warnings in 2008

Flash Flood Warning 36, NWS New York, NY

August 11, 2008Bronx County, Nassau County, Queens County, New York

NWS New York, NY issued this flash flood warning at Aug 11, 2008, 11:29 AM EDT for Bronx County, Nassau County, Queens County, New York. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2008, 11:29 AM EDT (15:29 UTC)
Expired
Aug 11, 2008, 12:30 PM EDT
In force
61 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Bronx County, NY, Nassau County, NY, Queens County, NY

The radar

The Brookhaven radar (KOKX), 73 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 11:33 AM EDTFLASH FLOODGreat Neck, NYFLOODING ON MIDDLE NECK ROAD
Aug 11, 11:39 AM EDTFLASH FLOOD3 Ene Flushing, NY3 TO 4 FEET OF WATER COVERING THE ROAD AT BELL BOULEVARD AND 212TH STREET. CAR STRANDED.
Aug 11, 11:39 AM EDTFLASH FLOOD4 E Flushing, NY3 TO 4 FEET OF WATER COVERING ROAD NEAR THE CROSS ISLAND PARKWAY AND BELL BOULEVARD. CARS STRANDED
Aug 11, 11:41 AM EDTFLASH FLOODManhasset, NYFLOODING AT NORTHERN BOULEVARD AND MANHASSET WOODS ROAD.
Aug 11, 12:33 PM EDTFLASH FLOODBayville, NYJEFFERSON AND BAYVILLE ROAD FLOODED. LUDLUM ROAD AND WEST SHORE ROAD FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KOKX 111529
FFWOKX
NYC005-059-081-111630-
/O.NEW.KOKX.FF.W.0036.080811T1529Z-080811T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
1129 AM EDT MON AUG 11 2008

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  QUEENS COUNTY IN SOUTHEAST NEW YORK...
  NORTHERN NASSAU COUNTY IN SOUTHEAST NEW YORK...
  BRONX COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 1230 PM EDT...

* AT 1124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED
  AREA. THIS STORM IS CAPABLE OF PRODUCING OVER AN INCH OF RAIN IN
  AS LITTLE AS 20 MINUTES. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4071 7386 4079 7388 4081 7385 4081 7389
      4083 7389 4087 7378 4086 7380 4081 7379
      4080 7376 4085 7375 4085 7373 4087 7372
      4088 7370 4085 7366 4088 7366 4091 7363
      4092 7352 4086 7346 4078 7344

$$
1 follow-up statement
000 
WGUS71 KOKX 111627
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1227 PM EDT MON AUG 11 2008

NYC005-059-081-111637-
/O.EXP.KOKX.FF.W.0036.000000T0000Z-080811T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRONX NY-NASSAU NY-QUEENS NY-
1227 PM EDT MON AUG 11 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1230 PM EDT FOR QUEENS...
NORTHERN NASSAU AND BRONX COUNTIES...

LAT...LON 4071 7386 4079 7388 4081 7385 4081 7389
      4083 7389 4087 7378 4086 7380 4081 7379
      4080 7376 4085 7375 4085 7373 4087 7372
      4088 7370 4085 7366 4088 7366 4091 7363
      4092 7352 4086 7346 4078 7344

$$

MPS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 7:08 AM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Aug 11, 7:08 AM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
708 AM EDT MON AUG 11 2008

.SYNOPSIS...
UNSETTLED WEATHER WILL BE IN THE FORECAST FOR THE FIRST HALF OF THE
NEW WEEK AS AN UPPER TROUGH ALONG THE EASTERN SEABOARD ASSOCIATED
WITH A DEEP UPPER LEVEL LOW OVER EASTERN CANADA SLOWLY MOVES EAST
THROUGH TUESDAY. HIGH PRESSURE BRIEFLY RETURNS TUESDAY AND WEDNESDAY
BEFORE UNSETTLED WEATHER BUILDS BACK FOR THE END OF THE WORK
WEEK.

&&

.NEAR TERM /THROUGH 6 PM/...
DEEP UPPER LOW SPINNING OVER WESTERN NY/PA APPEARS TO HAVE
REACHED ITS SOUTHERNMOST POINT AND HAS BEGUN TO PIVOT EASTWARD IN
THE PAST HOUR. THE VAST MAJORITY OF ACTIVE WEATHER WITH THIS
SYSTEM IS EITHER CLOSE TO THE ELONGATED CENTER...OR WELL EAST OF
THE CWA OVER THE NEW ENGLAND COAST. MASSIVE DRY SLOT OVER THE AREA
HAS KEPT SHOWER DEVELOPMENT PRACTICALLY NIL FOR THE PAST FEW
HOURS. HOWEVER...SHOWERS HAVE DEVELOPED JUST EAST ALONG NUMEROUS
BOUNDARIES...AND EXTREME NW ZONES. MORE SHOWERS ANTICIPATED WITH
THE ONSET OF DAYTIME HEATING...THE APPROACH OF THE UPPER LOW
CENTER ITSELF...THE NUMBER OF RESIDUAL BOUNDARIES FROM LAST NIGHTS
CONVECTION LURKING AROUND. HOWEVER...FOR THE FIRST FEW HOURS THIS
MORNING...POPS HAVE BEEN TAILED BACK TO CHC EXCEPT FOR FAR EAST
ZONES DUE TO PROXIMITY TO THE MORE ACTIVE PREFRONTAL WEATHER...AND
FAR WEST WHERE CONVECTION SHOULD FIRE EARLIEST THIS MORNING. ALL
AREAS GO TO LIKELY THIS AFTERNOON WITH FURTHER DESTABILIZATION.

ENHANCED WORDING STILL LOOKS NECESSARY THIS AFTERNOON FOR HAIL AND
STRONG WINDS. EXPECTING NEAR 1000 J/KG OF MUCAPE...AND LOCALLY
MORE IF BREAKS OF SUN CAN WARM THE LOW LEVELS SUFFICIENTLY.

SURFACE LOW PRESSURE IS WEAK...BUT IS FORECAST TO TRACK JUST SOUTH
OF LONG ISLAND TODAY. LOW LEVEL EASTERLY FLOW...IF ENHANCED AT
ALL...WOULD RESULT IN EXCELLENT VERTICAL SHEAR...AND THUS ISOLATED
TORNADOES ARE POSSIBLE IN STRONGER THUNDERSTORMS THIS AFTERNOON.

IT SHOULD BE NOTED THAT KOKX PRECIP ESTIMATES WERE OVERDONE BY A
FACTOR OF 2-3 EARLIER TODAY...POSSIBLY DUE TO HAIL CONTAMINATION.

TEMPS SHOULD REMAIN BELOW NORMAL TODAY.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
A WEAK COLD FRONT...OR RATHER A WIND SHIFT AS THE LOW BEGINS TO
PULL AWAY OCCURS THIS EVENING...WITH DECREASING ACTIVITY IN
STABILIZING NW FLOW.

MAINLY DRY WX EXPECTED FOR TUE AS SFC HIGH PRES BUILDS EAST...BUT
A SPOKES OF ENERGY ON THE BACKSIDE OF THE DEPARTING LOW MAY TOUCH
OFF SOME AFTERNOON SHOWERS AND POSSIBLY A THUNDERSTORM. SCHC TO
CHC POPS WILL SUFFICE AS FORCING DECREASES AND STABILITY IS
MARGINAL. DIURNAL TREND TO POPS WED...BUT LOW CHANCES OVERALL.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE FLOW BACKS TO WESTERLY QUICKLY WED AFTERNOON...WITH THE NEXT
SPOKE OF ENERGY FROM THE RE ENERGIZED POLAR VORTEX MOVING THROUGH
ON THURSDAY EVENING. RELATIVELY QUIET WEATHER NOW IN THE MODEL GUIDANCE
FRIDAY AND SATURDAY. STRONGER SOUTHWEST FLOW RETURNS FOR THE
FIRST TIME IN AWHILE ON SUNDAY...HOWEVER GIVEN POOR MODEL
PERFORMANCE WITH POLAR LOWS IN SUMMER...WILL NOT HEDGE TOO FAR IN
ANY DIRECTION THAT FAR OUT.

TEMPERATURES WILL GENERALLY BE AROUND THE SEASONAL
AVERAGE FOR THIS TIME OF YEAR.

&&

.AVIATION /11Z MONDAY THROUGH FRIDAY/...
LARGE DRY SLOT INITIALLY ACROSS MUCH OF THE AREA. THAT SHOULD FILL
IN QUICKLY AS CU DEVELOPS IN THIS UNSTABLE AIRMASS.

SCATTERED SHOWERS HAVE DEVELOPED WELL TO THE EAST AND NW OF NYC...AND
EXPECT THESE SHOWERS TO INCREASE IN COVERAGE WITH DAYTIME HEATING
AND THE APPROACH OF THE UPPER LOW. THIS ANOMALOUS LOW...AND THE
CORE OF THE COLD AIR ALOFT...MOVE OVERHEAD LATE THIS AFTERNOON
BEFORE TRACKING SLOWLY EAST BY TONIGHT.

IN THE MEANTIME...SURFACE LOW PRESSURE OVER EASTERN NJ WILL MOVE
EAST OFF THE COAST/LONG ISLAND VICINITY AS INDICATED BY PRESSURE
FALLS. LIGHT WINDS THIS MORNING WILL EVENTUALLY PICK UP FROM THE
NORTHWEST BEHIND THE LOW LATE AFTERNOON.

WILL BE HARD TO PINPOINT SHOWERS AS THEY DEVELOP AND TRAVERSE
NORTHWARD. FEEL BEST SHOT OF THUNDER WILL BE LATE MORNING THROUGH
THE AFTERNOON. MAINLY VFR TODAY. OBVIOUSLY ANY CONVECTION THAT DOES
FIRE UP THIS MORNING AND AFTERNOON WILL REDUCE VSBYS AND CEILINGS TO
MVFR/IFR. OTHER IMPACTS WITH ANY CONVECTION WILL BE HEAVY
DOWNPOURS...GUSTY WINDS...AND HAIL.

CONDITIONS IMPROVE OVERNIGHT WITH THE LOSS OF DAYTIME HEATING...AND
UPPER LOW DEPARTING. NORTHWEST WINDS PERSIST. COULD SEE SOME PATCHY
FOG OUTSIDE NYC METRO AIRPORTS...ESPECIALLY IN AREAS THAT RECEIVE
RAINFALL TODAY.

OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...VFR CONDITIONS EXPECTED TUE
AS LOW EXITS. COULD BE A PASSING SHOWER THOUGH. NEXT SHORTWAVE
APPROACHES LATER WEDNESDAY AND THURSDAY. POSSIBLE SUB-VFR CONDITIONS
AS LOW PRESSURE PASSES TO THE SOUTH. VFR FRIDAY.

&&

.MARINE...
A FEW GUSTS POSSIBLE AHEAD OF LOW PRESSURE EARLY THIS MORNING.
OTHERWISE...WINDS/WAVES EXPECTED TO REMAIN BELOW SCA CRITERIA
THROUGH THE PERIOD.

SURFACE LOW PRESSURE WILL MOVE ACROSS THE OCEAN WATERS TODAY BEFORE
PASSING TO THE EAST TONIGHT. EASTERLY WIND FLOW THIS MORNING WILL
GRADUALLY TURN TO THE NORTHWEST BEHIND THE LOW. BIGGER CONCERN FOR
MARINERS TODAY WILL BE THE POSSIBILITY FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS THROUGH THE AFTERNOON...WITH HEAVY RAIN...FREQUENT
LIGHTNING...GUSTY WINDS AND HAIL A POSSIBILITY WITH ANY OF THESE
STORMS.

NORTHWEST FLOW BACKS TO THE WEST TUESDAY BEFORE BECOMING QUITE LIGHT
ON WEDNESDAY. ANOTHER AREA OF LOW PRESSURE PASSES JUST TO OUR SOUTH
THURSDAY. LIGHT WINDS EXPECTED FRIDAY AND SATURDAY.

FOLLOWED WAVE WATCH III FAIRLY CLOSELY...AND SEAS REMAIN RATHER
TRANQUIL THROUGH THE PERIOD.

&&

.HYDROLOGY...
WHILE HEAVY DOWNPOURS ARE POSSIBLE TODAY...IT IS NOT EXPECTED TO
BE WIDESPREAD FOR A FLASH FLOOD WATCH. LOCALIZED FLASH FLOODING IS
POSSIBLE IN SLOW MOVING OR TRAINING THUNDERSTORMS...WHERE RAINFALL
RATES OF 2-3 INCHES PER HOUR ARE POSSIBLE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...BS
NEAR TERM...BS/PW
SHORT TERM...BS
LONG TERM...BS
AVIATION...PW
MARINE...PW
HYDROLOGY...BS
Hazardous weather outlook, Aug 11, 3:54 AM EDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
354 AM EDT MON AUG 11 2008

CTZ005>012-NJZ002>006-011-NYZ067>081-121100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
354 AM EDT MON AUG 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING
THROUGH THE AFTERNOON...WHICH MAY PRODUCE GUSTY WINDS AND LARGE
HAIL. IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE DUE TO
HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-121100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
354 AM EDT MON AUG 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS
MORNING THROUGH THIS AFTERNOON ACROSS AREA WATERS. GUSTY
WINDS...HAIL AND LOCALLY ROUGH SEAS MAY ACCOMPANY THESE STORMS.
AREAS OF DENSE FOG ARE ALSO POSSIBLE SUNDAY NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Aug 11, 9:53 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
953 AM EDT MON AUG 11 2008

NJZ003>006-011-NYZ072>076-111500-
BERGEN-BRONX-EASTERN PASSAIC-ESSEX-HUDSON-KINGS (BROOKLYN)-NEW YORK
(MANHATTAN)-QUEENS-RICHMOND (STATEN IS.)-UNION-
953 AM EDT MON AUG 11 2008

...STRONG THUNDERSTORM WILL IMPACT BRONX...EASTERN ESSEX...EASTERN
PASSAIC...HUDSON...KINGS (BROOKLYN)...NEW YORK (MANHATTAN)...
QUEENS...RICHMOND (STATEN ISLAND)...SOUTHEASTERN BERGEN AND UNION
COUNTIES...

AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AVENEL...AND MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE...
  NEAR ELIZABETH BY 1000 AM.
  NEAR NEWARK BY 1010 AM.
  NEAR HARRISON BY 1015 AM.
  NEAR KEARNY BY 1020 AM.
  NEAR SECAUCUS BY 1025 AM.
  NEAR UNION CITY BY 1030 AM.

INTENSE CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND DAMAGING WINDS
UP TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY
RAIN...WITH RAINFALL RATES OF UP TO 1.5 INCHES AN HOUR...IS
OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON
ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

MALOIT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 9:42 PM EDTSpecial Marine WarningOKX63 min
Aug 10, 9:48 PM EDTSpecial Marine WarningOKX57 min
Aug 10, 9:54 PM EDTAreal Flood AdvisoryOKXSuffolk2 hr
Aug 11, 10:35 AM EDTSpecial Marine WarningOKX40 min
Aug 11, 10:35 AM EDTSevere Thunderstorm WarningOKXBronx, Kings, New York, Queens40 min
Aug 11, 10:40 AM EDTAreal Flood AdvisoryOKXBronx, Kings, New York, Queens50 min
Aug 11, 10:59 AM EDTSevere Thunderstorm WarningOKXOrange, Rockland, Westchester46 min
Aug 11, 11:03 AM EDTSevere Thunderstorm WarningOKXKings, Nassau, Queens42 min
Aug 11, 11:14 AM EDTSpecial Marine WarningOKX61 min
Aug 11, 11:14 AM EDTSevere Thunderstorm WarningOKXBronx, New York, Queens, Westchester46 min
Aug 11, 11:18 AM EDTSevere Thunderstorm WarningOKXOrange42 min
Aug 11, 11:20 AM EDTSevere Thunderstorm WarningOKXNassau40 min
Aug 11, 11:30 AM EDTFlash Flood WarningOKXOrange, Putnam, Rockland2 hr
Aug 11, 11:44 AM EDTAreal Flood AdvisoryOKXRockland, Westchester2 hr
Aug 11, 11:53 AM EDTSevere Thunderstorm WarningOKXOrange52 min
Aug 11, 11:56 AM EDTSevere Thunderstorm WarningOKXNassau, Suffolk49 min
Aug 11, 12:02 PM EDTSpecial Marine WarningOKX58 min
Aug 11, 12:06 PM EDTFlash Flood WarningOKXNassau, Suffolk114 min
Aug 11, 12:06 PM EDTTornado WarningOKXNassau, Suffolk24 min
Aug 11, 12:16 PM EDTAreal Flood AdvisoryOKXPutnam, Westchester101 min
Aug 11, 12:24 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk51 min
Aug 11, 12:26 PM EDTFlash Flood WarningOKXPutnam, Westchester105 min
Aug 11, 12:30 PM EDTSpecial Marine WarningOKX90 min
Aug 11, 12:41 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester49 min
Aug 11, 1:02 PM EDTTornado WarningOKXSuffolk28 min
Aug 11, 1:06 PM EDTAreal Flood AdvisoryOKXNassau54 min
Aug 11, 1:18 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk42 min
Aug 11, 1:19 PM EDTFlash Flood WarningOKXRichmond56 min
Aug 11, 1:29 PM EDTSevere Thunderstorm WarningOKXSuffolk46 min
Aug 11, 1:45 PM EDTSpecial Marine WarningOKX90 min
Aug 11, 1:46 PM EDTFlash Flood WarningOKXBronx, Kings, New York, Queens33 min
Aug 11, 2:06 PM EDTSpecial Marine WarningOKX54 min
Aug 11, 2:14 PM EDTAreal Flood AdvisoryOKXSuffolk61 min
Aug 11, 2:37 PM EDTSpecial Marine WarningOKX53 min
Aug 11, 2:50 PM EDTSpecial Marine WarningOKX55 min
Aug 11, 3:40 PM EDTSpecial Marine WarningOKX80 min

Nearby

Flash Flood Warnings in New York, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.